# SDR SWAA2019031930735

- Difficulty date: March 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,576 hours, 9,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD SHIELD UPPER AND LOWER SURFACE CORRODED BETWEEN BS 767 TO BS 787.  R&R SHIELD IAW DWG AND SRM.
